# SDR IXXA060568S

- Difficulty date: September 9, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 86,832 hours, 34,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Cracked
- Location: Zone 100
- Part time: 86,832 hours, 34,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND CRACKED FLOOR SUPPORT CHANNEL AT STATION 360, LONGERON 33 LEFT.  REMOVED CRACKED FLOOR SUPPORT CHANNEL.  FABRICATED REPAIR PART, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED REPAIR PART IAW DC8 SRM 51-1-21, 51-1-8, AND DOUGLAS DRAWING 3758633.
